What causes erection problem when i am anxious?

default
Posted on Mon, 8 Jun 2015 in Sexual Health
Question: over the years i have suffered from anxiety when approaching a woman during sex. I am fine on my own but when im with a woman i cant get hard. I cant take another rejection from not being able to perform its killing my self esteem. this happened with my ex the first couple times. thankfully she was different and liked me enough to work with me and eventually things became good. I am single now and need something to help me out here. i recently went to a gp and he gave me 4 10mg cialis pills. I took 3, so 30mgs and it did nothing, i was unable to perform AGIAN! should i try viagra? i think the herbal pills i use to take had the same ingredients in it that viagra has. I need something that works or i will lose my chance with another girl
doctor
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
Psychological erectile dysfunction respond to medicines and relaxation

Detailed Answer:
Hello thanks for asking from HCM for your health related queries

I can understand your concern. After reading your history I can tell you that the reason for poor performance in your case is functional and its not organic. You are getting erections some times but when you approach any woman you suffer from anxiety and this results in loss of erection. All this have resulted in loss of confidence and this has further aggravated the problem.

Poor confidence->>Poor performance->>Poor confidence cycle has been formed. To come out of this psychological erectile dysfunction you have to break that cycle. Many anti-anxiety medicines especially Bupropion, Mirtazapine, Trazodone etc are excellent anti-anxiety drugs and these are also helpful in erectile dysfunction. Trazodone is used by many doctors for poor erection and this provides excellent results. Cialis or Tadalafil has not worked in such case other medicines of this group like Sildenafil (Viagra) or Verdanafil can be tried. Both have excellent results in erectile dysfunction. Visit your doctor for detailed prescription of these drugs.

I would also advise you to do relaxation exercises. Reassure yourself that nothing is wrong. Spend more and more time in foreplay and this would help in sustaining erection. Don't think that you would perform bad because this would increase the anxiety only. You are just 28 and its not very common to see erectile dysfunction at your age. If possible get yourself checked for any hypertension and diabetes. Both are common medical causes for erectile dysfunction.

Some herbal supplements like Tantex Forte and Confido have excellent results. These supplements don't require a medical prescription and can be purchased for big medical shops. When used regularly they provide best results. 2 tablets twice a day for at least 2-3 months result in improvement in erection. You can talk to your doctor and can discuss about these supplements.

Thanks, I hope this helps you. Please try to relax yourself and reassure yourself that nothing is wrong.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5179 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  Mirtazapine

doctor1 MD

I have been put on mirtazapine in the last 3 weeks. Last week I ve experienced hard ,painful and bleeding stool movements. I had been treated for...

doctor1 MD

Hi I have recently started taking Mirtazapine for clinical depression and i have noticed that after just over 2 weeks of taking 15mg a day that i...

doctor1 MD

Had large lipoma removed from right axilla on June 15. Now post op almost a month along pain in my joints has returned. Doctor has me on remeron...

doctor1 MD

DEAR DR. SAMUEL N.GRIEF HOW ARE U I HOPE UR OK. I REGREAT TO INFORM YOU THAT I AM A PARKINSON’S PATIENT.SINCE 8 YEARS I HAD BEEN CONSULTED...

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo...

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper...

doctor1 MD

My right leg has been numb from the knee and below for 3 weeks now since the last 5 days it is swollen, numb, itching and painful.

Get personalised answers from verified doctor in minutes across 80+ specialties

178 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2